MathSciNet Relay Station
MathSciNet bibliographic data
MR2154674 (2006d:34138) 34K11
Çakmak, D.; Tiryaki, A. Oscillation criteria for certain forced second-order nonlinear differential equations with delayed argument. Comput. Math. Appl. 49 (2005), no. 11-12, 1647–1653.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement